Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
18880
Medical Device Problem Code
Defective Component (2292)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
09/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had a hole in the cuff.There was no patient injury.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
10733008
Report Number
2936999-2020-00789
Device Sequence Number
16619897
Product Code
BTR
UDI-Device Identifier
20884521032542
UDI-Public
20884521032542
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
K090352
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/26/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
11/23/2021
Device Model Number
18880
Device Catalogue Number
18880
Device Lot Number
16K0658JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/07/2020
Initial Report FDA Received Date
10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
70 YR
Patient Weight
92